# SDR QXEA200400028

- Difficulty date: November 25, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1014011
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC-FORWARD EMERGENCY EXIT DOOR BETA LIGHT FAILS BRIGHTNESS CHECK. MAINTENANCE REMOVED AND RELACED FORWARD EMERGENCY EXIT DOOR BETA LIGHT ASSY. BRIGHTNESS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
